Header

UZH-Logo

Maintenance Infos

Estimates and regularity results for the DiPerna-Lions flow


Crippa, G; De Lellis, C (2008). Estimates and regularity results for the DiPerna-Lions flow. Journal für die Reine und Angewandte Mathematik, 616:15-46.

Abstract

In this paper we derive new simple estimates for ordinary differential equations
with Sobolev coefficients. These estimates not only allow to recover some old and recent
results in a simple direct way, but they also have some new interesting corollaries.

Abstract

In this paper we derive new simple estimates for ordinary differential equations
with Sobolev coefficients. These estimates not only allow to recover some old and recent
results in a simple direct way, but they also have some new interesting corollaries.

Statistics

Citations

77 citations in Web of Science®
75 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

82 downloads since deposited on 14 Jan 2009
15 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2008
Deposited On:14 Jan 2009 08:50
Last Modified:06 Dec 2017 15:34
Publisher:De Gruyter
ISSN:0075-4102
Publisher DOI:https://doi.org/10.1515/CRELLE.2008.016
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2369485

Download

Download PDF  'Estimates and regularity results for the DiPerna-Lions flow'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher